# SDR HALA2011102800497

- Difficulty date: October 28, 2011
- Submitted: October 28, 2011
- Operation: Air carrier
- Aircraft: N596HA
- Make and model: Boeing 767332
- Aircraft serial: 24259
- Aircraft time: 96,785 hours, 18,266 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Unknown
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS - FMC BOTH WHILE IN ATC MODE ON ATC INDEX PAGE PRINTING IS ILLUMINATED ON ATC LOG PAGE.  ALL INFO UPLINK WILL NOT PRINT, L6 INDICATES PRINT BUSY.  CANNOT DUPLICATE ATC LOGGED IN CONDITION ON GROUND.  FMC CHECKED GOOD IAW AMM 34-61-00-735-007.  ACARS PRINTER CHECKED GOOD IAW 23-22-03-40-1.
